Journal of Symbolic Logic 63 (3):1083-1094 (1998)

Authors
Willem Fouché
University of South Africa
Abstract
We study partitions of Fraïssé limits of classes of finite relational structures where the partitions are encoded by infinite binary strings which are random in the sense of Kolmogorov-Chaitin
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586728
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,464
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
13 ( #772,731 of 2,520,747 )

Recent downloads (6 months)
1 ( #405,718 of 2,520,747 )

How can I increase my downloads?

Downloads

My notes